bibtype J - Journal Article
ARLID 0409718
utime 20240103182126.0
mtime 20060210235959.9
title (primary) (eng) Shape preserving additions of fuzzy intervals
serial
ARLID cav_un_epca*0256642
ISSN 0165-0114
title Fuzzy Sets and Systems
volume_id 86
page_num 73-78
publisher
name Elsevier
author (primary)
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
COSATI 12A
cas_special
project
project_id 402/96/0414
agency GA ČR
department E
permalink http://hdl.handle.net/11104/0129811
ID_orig UTIA-B 970176
arlyear 1997
mrcbU63 cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 86 - 1997 73 78 Elsevier